# SDR N6WA2024102801

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N568GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10104
- Aircraft time: 43,292 hours, 32,942 cycles
- System (JASC): 5240 · Service Doors
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CAUTION MSG.  OPS CHECKED SERVICE DOOR IAW CRJ AMM 52-41-00 CHECKS GOOD.
